RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Fang, Xin

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
Abstract pages:9
References:3
E-mail:
Website: http://www.mi.uni-koeln.de/~xfang/

http://www.mathnet.ru/eng/person140198
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2017
1. X. Fang, P. Littelmann, “From standard monomial theory to semi-toric degenerations via Newton–Okounkov bodies”, Tr. Mosk. Mat. Obs., 78:2 (2017),  331–356  mathnet  elib; Trans. Moscow Math. Soc., 78 (2017), 275–297  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019